RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2012, Volume 19, Number 2, Pages 54–74 (Mi da682)  

On a two-machine routing open shop problem on a two-node network

A. V. Kononovab

a S. L. Sobolev Institute of Mathematics, SB RAS, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We consider the two-machine routing open shop problem on a two-node network. The problem is ordinary NP-hard. We present an exact pseudo-polynomial algorithm and a fully polynomial time approximation scheme for the considered problem. We also point out new polynomially solvable subproblems. Ill. 6, tab. 1, bibliogr. 8.

Keywords: open shop, routing, fully-polynomial time approximation scheme.

Full text: PDF file (348 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2012, 6:3, 318–331

Bibliographic databases:

UDC: 519.2+621.391
Received: 09.06.2011
Revised: 24.11.2011

Citation: A. V. Kononov, “On a two-machine routing open shop problem on a two-node network”, Diskretn. Anal. Issled. Oper., 19:2 (2012), 54–74; J. Appl. Industr. Math., 6:3 (2012), 318–331

Citation in format AMSBIB
\Bibitem{Kon12}
\by A.~V.~Kononov
\paper On a two-machine routing open shop problem on a~two-node network
\jour Diskretn. Anal. Issled. Oper.
\yr 2012
\vol 19
\issue 2
\pages 54--74
\mathnet{http://mi.mathnet.ru/da682}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2978612}
\transl
\jour J. Appl. Industr. Math.
\yr 2012
\vol 6
\issue 3
\pages 318--331
\crossref{https://doi.org/10.1134/S1990478912030064}


Linking options:
  • http://mi.mathnet.ru/eng/da682
  • http://mi.mathnet.ru/eng/da/v19/i2/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:169
    Full text:60
    References:29
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020